# SDR SWAA2024102953153

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 14,299 hours, 7,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141DW HAS A CRACK WITHIN 2 INCHES OF THE EDGE AT STA 705<[01] R&R AFT CARGO PANEL 141DW PER AMM 50-10-02.
